# SDR SWIA201232475

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 29,182 hours, 20,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW NR 1 EMERGENCY OVERHEAD LIGHT BURNED OUT.  (FLT 3472)  RELAMPED EMERGENCY LIGHT.
